# SDR USAA2010020890320

- Difficulty date: February 5, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 51,925 hours, 34,154 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - CRACKED FRAME AT THE R1 DOOR CUTOUT AREA, BS 294, S17R.  REPAIRED FRAME AT THE R1 DOOR CUTOUT AREA, BS 294, S17R IAW B737 SRM 51-70-13.
